Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 8, NWS San Angelo, TX

December 8, 2009Fisher County, Nolan County, Sterling County, Texas

NWS San Angelo, TX issued this high wind warning at Dec 8, 2009, 4:42 AM CST for Fisher County, Nolan County, Sterling County, Texas. It took effect at Dec 8, 2009, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 4:42 AM CST (10:42 UTC)
In effect from
Dec 8, 2009, 12:00 PM CST
Expired
Dec 8, 2009, 6:00 PM CST
In force
6 hr
Issued by
NWS San Angelo, TX

Counties Fisher County, TX, Nolan County, TX, Sterling County, TX

The radar

The San Angelo radar (KSJT), 103 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 081042
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
442 AM CST TUE DEC 8 2009

...VERY STRONG WINDS EXPECTED TO AFFECT FAR WESTERN WESTERN
PORTIONS OF WEST CENTRAL TEXAS THIS AFTERNOON...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE RAPIDLY EAST INTO
THE CENTRAL AND SOUTHERN PLAINS TODAY. AS THIS OCCURS...A SURFACE
LOW PRESSURE WILL STRENGTHEN OVER THE OKLAHOMA AND TEXAS PANHANDLES
WITH STRONG SOUTHWEST WINDS DEVELOPING OVER WEST TEXAS. STRONG AND
DAMAGING WIND GUSTS MAY OCCUR OVER FAR WESTERN PORTIONS OF THE BIG
COUNTRY AND THE NORTHWESTERN CONCHO VALLEY...AS VERY STRONG WINDS
ALOFT MAY BE BROUGHT DOWN TO THE SURFACE DURING THE AFTERNOON.

TXZ049-054-064-082200-
/O.UPG.KSJT.HW.A.0002.091208T1800Z-091209T0000Z/
/O.NEW.KSJT.HW.W.0008.091208T1800Z-091209T0000Z/
FISHER-NOLAN-STERLING-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY
442 AM CST TUE DEC 8 2009

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN CONSIDERABLY BY EARLY
THIS AFTERNOON...AND WILL RANGE FROM 30 TO 40 MPH THROUGH LATE
AFTERNOON. A FEW WIND GUSTS MAY REACH AS HIGH AS 55 TO 60 MPH
DURING THE AFTERNOON IN THE AREA COVERED BY THE WARNING. THE WINDS 
WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF 40 MPH OR GREATER...AND/OR
WIND GUSTS OF 58 MPH OR GREATER MAY OCCUR. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

TXZ065-082200-
/O.UPG.KSJT.HW.A.0002.091208T1800Z-091209T0000Z/
/O.NEW.KSJT.WI.Y.0008.091208T1800Z-091209T0000Z/
COKE-
INCLUDING THE CITIES OF...ROBERT LEE...BRONTE
442 AM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN BY EARLY THIS 
AFTERNOON...AND WILL RANGE FROM 25 TO 35 MPH THROUGH LATE 
AFTERNOON. A FEW GUSTS MAY REACH AS HIGH AS 45 TO 50 MPH IN 
THE ADVISORY AREA. THE WINDS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ066-071>073-098-099-113-114-127-128-139-082200-
/O.NEW.KSJT.WI.Y.0008.091208T1800Z-091209T0000Z/
RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-THROCKMORTON-JONES-
SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...BALLINGER...WINTERS...MERTZON...
SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON...STAMFORD...
ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN
442 AM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN BY EARLY THIS 
AFTERNOON...AND WILL RANGE FROM 25 TO 35 MPH THROUGH LATE 
AFTERNOON. A FEW GUSTS MAY REACH AS HIGH AS 45 MPH IN THE
ADVISORY AREA. THE WINDS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
000 
WWUS74 KSJT 081926 AAA
NPWSJT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
126 PM CST TUE DEC 8 2009

...VERY STRONG WINDS EXPECTED TO AFFECT FAR WESTERN WESTERN
PORTIONS OF WEST CENTRAL TEXAS THIS AFTERNOON...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE RAPIDLY EAST INTO
THE CENTRAL AND SOUTHERN PLAINS TODAY. AS THIS OCCURS...A SURFACE
LOW PRESSURE WILL STRENGTHEN OVER THE OKLAHOMA AND TEXAS
PANHANDLES WITH STRONG SOUTHWEST WINDS DEVELOPING OVER WEST
TEXAS. STRONG AND DAMAGING WIND GUSTS MAY OCCUR OVER FAR WESTERN
PORTIONS OF THE BIG COUNTRY AND THE NORTHWESTERN CONCHO VALLEY...
AS VERY STRONG WINDS ALOFT MAY BE BROUGHT DOWN TO THE SURFACE
DURING THE AFTERNOON.

TXZ049-054-064-090000-
/O.CON.KSJT.HW.W.0008.000000T0000Z-091209T0000Z/
FISHER-NOLAN-STERLING-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY
126 PM CST TUE DEC 8 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN CONSIDERABLY BY EARLY
THIS AFTERNOON...AND WILL RANGE FROM 30 TO 40 MPH THROUGH LATE
AFTERNOON. A FEW WIND GUSTS MAY REACH AS HIGH AS 55 TO 60 MPH
DURING THE AFTERNOON IN THE AREA COVERED BY THE WARNING. THE
WINDS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF 40 MPH OR GREATER...AND/OR
WIND GUSTS OF 58 MPH OR GREATER MAY OCCUR. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

TXZ076-090000-
/O.EXA.KSJT.WI.Y.0008.000000T0000Z-091209T0000Z/
CROCKETT-
INCLUDING THE CITY OF...OZONA
126 PM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN BY EARLY THIS
AFTERNOON...AND WILL RANGE FROM 25 TO 35 MPH THROUGH LATE
AFTERNOON. A FEW GUSTS MAY REACH AS HIGH AS 50 MPH IN THE
ADVISORY AREA. THE WINDS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ065-066-071>073-098-099-113-114-127-128-139-090000-
/O.CON.KSJT.WI.Y.0008.000000T0000Z-091209T0000Z/
COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-THROCKMORTON-JONES-
SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROBERT LEE...BRONTE...BALLINGER...
WINTERS...MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...
WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...
BAIRD...CROSS PLAINS...COLEMAN
126 PM CST TUE DEC 8 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

SOUTHWEST WINDS WILL DEVELOP AND STRENGTHEN BY EARLY THIS
AFTERNOON...AND WILL RANGE FROM 25 TO 35 MPH THROUGH LATE
AFTERNOON. A FEW GUSTS MAY REACH AS HIGH AS 50 MPH IN THE
ADVISORY AREA. THE WINDS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Dec 8, 3:52 AM CST, 50 minutes earlier.

Area forecast discussion, Dec 8, 3:52 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
352 AM CST TUE DEC 8 2009

.SHORT TERM...
SHORT-TERM PART OF THE FORECAST IS RATHER ACTIVE...WITH A POTENT
UPPER TROUGH AND SURFACE LOW PRESSURE SYSTEM FORECAST TO MOVE OUT
OF THE SOUTHERN/CENTRAL ROCKIES ACROSS THE SOUTHERN/CENTRAL PLAINS.

SHALLOW COLD AIR MASS...WHICH BECAME ENTRENCHED ACROSS WEST CENTRAL
TEXAS DURING THE PAST 18 HOURS...REMAINS IN PLACE EARLY THIS MORNING.
AREAS OF FOG AND FREEZING DRIZZLE OCCURRING ACROSS ROUGHLY THE
NORTHERN THIRD OF OUR COUNTIES WHERE TEMPERATURES REMAIN BELOW
FREEZING. FOG AND DRIZZLE ALSO OCCURRING FARTHER TO THE SOUTH.
VISIBILITIES HAVE DROPPED TO ONE QUARTER MILE AT TIMES. TEMPERATURES
ACROSS OUR CENTRAL AND NORTHERN COUNTIES...HOWEVER...HAVE CREPT UP
A COUPLE OF DEGREES DURING THE PAST SEVERAL HOURS. AS THE UPPER
SYSTEM APPROACHES AND SURFACE LOW PRESSURE DEVELOPS IN THE
NORTHERN TX PANHANDLE OR NORTHEASTERN CORNER OF NEW MEXICO LATER
THIS MORNING...THE SHALLOW COLD AIR MASS WILL ERODE FROM SOUTH TO
NORTH ACROSS WEST CENTRAL TX. THE GFS SUGGESTS THE POSSIBILITY OF
SOME ELEVATED CONVECTION DEVELOPING BY 12Z JUST NORTHEAST AND
EAST OF HASKELL/THROCKMORTON COUNTIES...AS LIFT FROM APPROACHING
SYSTEM IMPINGES ON THE AREA AND MID-LEVEL LAPSE RATES STEEPEN...
ALONG WITH STRENGTHENING LOW-LEVEL JET AND INCREASING PRECIPITABLE
WATER VALUES. WILL BE MONITORING OUR NORTHEASTERN COUNTIES FOR
POSSIBLE DEVELOPMENT OF FREEZING RAIN EARLY THIS MORNING...WHERE
SURFACE TEMPERATURES ARE NEAR THE FREEZING MARK. WITH ALL OF THE
ABOVE MENTIONED CONSIDERATIONS...WILL ALLOW THE FREEZING RAIN
ADVISORY TO CONTINUE UNTIL EXPIRATION AT 15Z THIS MORNING.

AS THE UPPER SYSTEM AND SURFACE LOW START TO MOVE ACROSS THE
SOUTHERN PLAINS/RED RIVER VALLEY AROUND MIDDAY...DRY SLOT WILL
AGGRESSIVELY WORK EAST INTO WEST CENTRAL TEXAS. THIS WILL
RESULT IN A QUICK CLEARING TREND WITH TEMPERATURES RAPIDLY
REBOUNDING THIS AFTERNOON. THE MAIN CONCERN FOR THIS AFTERNOON
IS THE STRONG GUSTY SOUTHWEST-WEST WINDS WHICH WILL OCCUR
ACROSS MUCH OF THE NORTHERN HALF OF WEST CENTRAL TEXAS. WE ARE
UPGRADING THE HIGH WIND WATCH TO A HIGH WIND WARNING ACROSS
FISHER...NOLAN AND STERLING COUNTIES. THIS ALSO MATCHES WITH
THE SURROUND WFO AREA HIGH WIND WARNING. ALSO ISSUING A WIND
ADVISORY ACROSS THE REST OF THE BIG COUNTRY AND CONCHO VALLEY...
EXTENDING INTO COLEMAN COUNTY. THE WARNING AND ADVISORY
PRODUCTS WILL BE IN EFFECT FROM NOON TO 6 PM. SOMETIMES
THESE TYPES OF EVENTS GENERATE BLOWING DUST OVER WEST TEXAS
AND CARRY IT EASTWARD ALOFT INTO WEST CENTRAL TEXAS. IN THIS
CASE HOWEVER...BELIEVE THE FAIRLY RECENT PRECIPITATION AND
MORE LIMITED TIME WINDOW FOR DRY AIR AND WIND WILL BE INHIBITING
FACTORS.

AS THE UPPER SYSTEM AND SURFACE LOW PULL AWAY QUICKLY TO
THE NORTHEAST TONIGHT...COLD FRONT WILL DROP SOUTH ACROSS
WEST CENTRAL TEXAS. THE BEST COLD AIR ADVECTION WILL BE
INTO THE BIG COUNTRY OVERNIGHT. COLD FRONTAL PASSAGE WILL
BE DRY AND EXPECT SKIES TO BE MOSTLY CLEAR TONIGHT.

.LONG TERM...
MOST OF THE IMPORTANT WEATHER IN THE SHORT TERM AND THIS IS WHERE
THE TIME WAS INVESTED THIS MORNING. TEMPERATURES ON WEDNESDAY WILL
AGAIN BE A CHALLENGE...AS SHALLOW ARCTIC AIR MASS LOOKS LIKE IT
WILL AGAIN MAKE FOR A VERY COLD DAY. SHOULD AT LEAST SEE SOME SUN
THOUGH...AS THE AIR MASS LOOKS DRY. HAVE UNDERCUT GUIDANCE NUMBERS FOR
WEDNESDAY AND WEDNESDAY NIGHT.

SOUTHERN STREAM JET SWEEPS A SHORTWAVE ACROSS THE AREA FOR FRIDAY.
LATEST MODELS LOOK A LITTLE DRIER THAN THEY DID BEFORE...BUT WORTH
KEEPING THE SMALL POPS IN FOR THE MOMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 65  28  42  26  50 /  10   0   0  10   0
SAN ANGELO 	 70  33  49  28  55 /  10   0   0  10   0
JUNCTION 	 71  40  54  27  58 /  10   0   0  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FREEZING RAIN ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
FISHER...HASKELL...IRION...JONES...NOLAN...RUNNELS...
SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM GREEN.

WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: CALLAHAN...COKE...COLEMAN...CONCHO...HASKELL...
IRION...JONES...RUNNELS...SHACKELFORD...TAYLOR...THROCKMORTON...
TOM GREEN.

HIGH WIND WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
THE FOLLOWING ZONES: FISHER...NOLAN...STERLING.

&&

19/07
Hazardous weather outlook, Dec 7, 3:04 PM CST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CST MON DEC 7 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-082115-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
304 PM CST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FREEZING DRIZZLE AND FOG IS EXPECTED TO CONTINUE UNTIL MID MORNING
TUESDAY ALONG AND NORTH OF A STERLING CITY TO BROWNWOOD LINE.
ELSEWHERE ACROSS WEST CENTRAL TEXAS DRIZZLE AND FOG IS EXPECTED
THOUGH TUESDAY MORNING. SIGNIFICANT ICE ACCUMULATIONS ARE NOT
EXPECTED THE FREEZING DRIZZLE MAY RESULT IN LIGHT ICE
ACCUMULATIONS ON ELEVATED ROADWAYS AND BRIDGES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED TUESDAY AFTERNOON.
THERE IS POTENTIAL FOR WIND GUSTS OF 50 TO 60 MPH...MAINLY ACROSS
THE WESTERN BIG COUNTRY AND CONCHO VALLEY. A HIGH WIND WATCH IS
IN EFFECT FOR TUESDAY AFTERNOON...ALONG AND WEST OF A STERLING
CITY TO ROBERT LEE TO ROTAN LINE. THE WINDS WILL ELEVATE FIRE
DANGER AND MAKE DRIVING DIFFICULT. BE ESPECIALLY ALERT FOR SUDDEN
CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 4:42 AM CSTWind AdvisorySJTCallahan, Coke, Coleman, Concho, Crockett, Haskell and 7 more13 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.